Advertisement

Generalized Statistical Convergence for Sequences of Function in Random 2-Normed Spaces

  • Ekrem Savaş
  • Mehmet Gürdal
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 834)

Abstract

In this paper, we introduce a new type of convergence for a sequence of function, namely, \(\lambda \)-statistically convergent sequences of functions in random 2-normed space, which is a natural generalization of convergence in random 2-normed space. In particular, following the line of recent work of Karakaya et al. [12], we introduce the concepts of uniform \(\lambda \)-statistical convergence and pointwise \(\lambda \)-statistical convergence in the topology induced by random 2-normed spaces. We define the \(\lambda \)-statistical analog of the Cauchy convergence criterion for pointwise and uniform \(\lambda \)-statistical convergence in a random 2-normed space and give some basic properties of these concepts. In addition, the preservation of continuity by pointwise and uniform \(\lambda \)-statistical convergence is proven.

Keywords

\(\lambda \)-statistical convergence Random 2-normed space The sequences of functions 

References

  1. 1.
    Alsina, C., Schweizer, B., Sklar, A.: On the definition of a probabilistic normed space. Aequationes Math. 46, 91–98 (1993)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Asadollah, A., Nourouz, K.: Convex sets in probabilistic normed spaces. Chaos, Solitons Fractals 36, 322–328 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Balcerzak, M., Dems, K., Komisarski, A.: Statistical convergence and ideal convergence for sequences of functions. J. Math. Anal. Appl. 328, 715–729 (2007)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Caserta, A., Giuseppe, D., Kočinac, L.: Statistical convergence in function spaces. Abstr. Appl. Anal. 2011, 1–11 (2011)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Fast, H.: Sur la convergence statistique. Colloquium Math. 2, 241–244 (1951)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Fridy, J.: On statistical convergence. Analysis 5, 301–314 (1985)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Gähler, S.: Lineare 2-normietre räume. Math. Nachr. 28, 1–43 (1964)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Giuseppe, D., Kočinac, L.: Statistical convergence in topology. Topol. Appl. 156, 28–45 (2008)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Golet, I.: On probabilistic 2-normed spaces. Novi Sad J. Math. 35, 95–102 (2006)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Gürdal, M., Pehlivan, S.: The statistical convergence in 2-banach spaces. Thai J. Math. 2, 107–113 (2004)zbMATHGoogle Scholar
  11. 11.
    Karakaya, V., Şimşek, N., Ertürk, M., Gürsoy, F.: \(\lambda \)-statistical convergence of sequences of functions with respect to the intuitionistic fuzzy normed spaces. J. Funct. Spaces Appl. 2012, 1–14 (2012)CrossRefGoogle Scholar
  12. 12.
    Karakaya, V., Şimşek, N., Ertürk, M., Gürsoy, F.: Statistical convergence of sequences of functions with respect to the intuitionistic fuzzy normed spaces. Abstr. Appl. Anal. 2012, 1–19 (2012)zbMATHGoogle Scholar
  13. 13.
    Menger, K.: Statistical metrics. Proc. Nat. Acad. Sci. 28, 535–537 (1942)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Mursaleen, M.: \(\lambda \)-statistical convergence. Math. Slovaca 50, 111–115 (2000)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Mursaleen, M.: On statistical convergence in random 2-normed spaces. Acta Sci. Math. (Szeged) 76, 101–109 (2010)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Savaş, E.: On generalized statistical convergence in random 2-normed space. Iran. J. Sci. Technol. A4, 417–423 (2012)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Savaş, E., Gürdal, M.: Certain summability methods in intuitionistic fuzzy normed spaces. J. Intell. Fuzzy Syst. 27, 1621–1629 (2014)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Savaş, E., Mohiuddine, S.: \(\lambda \)-statistically convergent double sequences in probabilistic normed spaces. Math. Slovaca 62, 99–108 (2012)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Schweizer, B., Sklar, A.: Probabilistic Metric Spaces. Elsevier Science Publishing Co., New York (1983)zbMATHGoogle Scholar
  20. 20.
    Sempi, C.: A short and partial history of probabilistic normed spaces. Mediterr. J. Math. 3, 283–300 (2006)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Serstnev, A.: On the notion of a random normed space. Dokl. Akad. Nauk SSSR 149, 280–283 (1963)MathSciNetGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of MathematicsIstanbul Ticaret UniversityÜsküdar-IstanbulTurkey
  2. 2.Department of MathematicsSuleyman Demirel UniversityIspartaTurkey

Personalised recommendations